# SDR SWAA2014092232174

- Difficulty date: August 31, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 67,697 hours, 56,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 651768537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD CRACKED AT BS 348.2 STRINGER 17L.  R & R CHORD IAW EO & EA.
